# SDR SWIA201231732

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 42,718 hours, 35,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NR 3 EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
